Open Access
Translator Disclaimer
Dec 2003 ON WAVEWISE ENTROPY INEQUALITIES FOR HIGH-RESOLUTION SCHEMES WITH SOURCE TERMS I: THE SEMI-DISCRETE CASE
NAN JIANG, HUANAN YANG
Methods Appl. Anal. 10(4): 487-512 (Dec 2003).

Abstract

We extend the framework and the convergence criteria of wavewise entropy inequalities of [H. Yang, Math. Comp., (1996), pp. 45-67] to a large class of semi-discrete high resolution schemes for hyperbolic conservation laws with source terms. This approach is based on an extended theory of Yang [22] on wave tracking and wave analysis and the theory of Vol'pert [21] on BV solutions. For the Cauchy problem of convex conservation laws with source terms, we use one of the criteria to prove the convergence to the entropy solution of generalized MUSCL schemes and a class of schemes using flux limiters previously discussed in 1984 by Sweby.

Citation

Download Citation

NAN JIANG. HUANAN YANG. "ON WAVEWISE ENTROPY INEQUALITIES FOR HIGH-RESOLUTION SCHEMES WITH SOURCE TERMS I: THE SEMI-DISCRETE CASE." Methods Appl. Anal. 10 (4) 487 - 512, Dec 2003.

Information

Published: Dec 2003
First available in Project Euclid: 20 August 2004

zbMATH: 1077.65099
MathSciNet: MR2105036

Rights: Copyright © 2003 International Press of Boston

JOURNAL ARTICLE
26 PAGES


SHARE
Vol.10 • No. 4 • Dec 2003
Back to Top